# SDR SWIA2020020348148

- Difficulty date: December 12, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H AILERON SKIN UPPER L/E HAS SEVERAL CHAFFS       (C-CHECK)   RO:1/29/2020BLENDED CHAFFS AREAS AT L/H AILERON SKIN UPPER L/E REF CRJ200 SRM. BLENDED AREA FOUND TO BE OUT OF LIMITS REF REF CRJ200 SRM. INSTALLED NEW AILERON UPPER L/E SKIN REF CRJ-200-SRM , BOMBARDIER DRAWING.
